# SDR SWIA201438777

- Difficulty date: July 3, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR BELLCRANK ASSY CHAFED ON LOWER OTBD SIDE.  C-CHECK, BLENDED CHAFE ON RT MLG DOOR BELL CRANK ASSY LOWER OTBD SIDE IAW REO.
